MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-C2; (ALARM BLOWER SPEED LOW

HAMILTON MEDICAL AG HAMILTON-C2; (ALARM BLOWER SPEED LOW
Model Number 160001
Medical Device Problem Code Decrease in Pressure (1490)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag`s conclusion: the root-cause for event was a defective blower module, specifically in this case the blower speed was lower than the required speed.The correction in this case has been the replacement of the blower module.The device issue was solved.
 
Event or Problem Description
Hamilton medical ag received the following complaint description (quotation of the customer/reporter): "- te 231009 (alarm blower speed low) - blower flow test failed - blower pressure test failed - blower module assembly replaced." no health impact or consequences were reported.

Brand Name
HAMILTON-C2
Common Device Name
(ALARM BLOWER SPEED LOW
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer Contact
daniel elice
via crusch
8
bonaduz 7402
SZ   7402
MDR Report Key21372453
Report Number3001421318-2025-00290
Device Sequence Number3849781
Product Code CBK
UDI-Device Identifier07630002800372
UDI-Public(01)07630002800372(11)150629(240)160001
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K121225
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number160001
Device Catalogue Number160001
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2025
Initial Report FDA Received Date02/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/29/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown